# SDR AALA201910299006

- Difficulty date: October 28, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 61,521 hours, 10,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 21480
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: IN TEST, COCKPIT EXIT LIGHT INOPERATIVE. INSTALLED NEW COCKPIT EXIT LIGHT IAW AMM 33-51-01.
